RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 3, Pages 88–89 (Mi faa1305)  

This article is cited in 5 scientific papers (total in 6 papers)

Brief communications

Critical dimensions of the string theories and the dualizing sheaf on the moduli space of (super) curves

Yu. I. Manin


Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:3, 244–246

Bibliographic databases:

UDC: 517.43+517.556
Received: 14.10.1985

Citation: Yu. I. Manin, “Critical dimensions of the string theories and the dualizing sheaf on the moduli space of (super) curves”, Funktsional. Anal. i Prilozhen., 20:3 (1986), 88–89; Funct. Anal. Appl., 20:3 (1986), 244–246

Citation in format AMSBIB
\Bibitem{Man86}
\by Yu.~I.~Manin
\paper Critical dimensions of the string theories and the dualizing sheaf on the moduli space of (super) curves
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 3
\pages 88--89
\mathnet{http://mi.mathnet.ru/faa1305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=868568}
\zmath{https://zbmath.org/?q=an:0639.14015}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 3
\pages 244--246
\crossref{https://doi.org/10.1007/BF01078480}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G071500012}


Linking options:
  • http://mi.mathnet.ru/eng/faa1305
  • http://mi.mathnet.ru/eng/faa/v20/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Levin, “Integration on $(1|1)$-dimensional supermanifolds”, Russian Math. Surveys, 41:3 (1986), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. L. Kontsevich, “Virasoro algebra and Teichmüller spaces”, Funct. Anal. Appl., 21:2 (1987), 156–157  mathnet  crossref  mathscinet  zmath  isi
    3. A. M. Levin, “Supersymmetric elliptic curves”, Funct. Anal. Appl., 21:3 (1987), 243–244  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Voronov, “A formula for Mumford measure in superstring theory”, Funct. Anal. Appl., 22:2 (1988), 139–140  mathnet  crossref  mathscinet  zmath  isi
    5. D. V. Yur'ev, “Quantum conformal field theory as an infinite-dimensional non-commutative geometry”, Russian Math. Surveys, 46:4 (1991), 135–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:430
    Full text:145
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020